# SDR 2006FA0000962

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Cont GTSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Crankcase
- Part number: 656935
- Part serial: R06GA418
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POROSITY IN CRANKCASE NOSE SECTION ON THE RT SIDE BY THE OIL GALLEY PLUG.  LEAKS OIL.  MFG HAS BEEN NOTIFIED.  (K)
